Varieties generated by two-element majority algebras and their equivalences
Beiträge zur Algebra und Geometrie, Tome 21 (1986), pp. 35-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
majority function, ternary operation, term functions, majority algebras, primal algebras, duality theorem
@article{BAG_1986__21_138324,
author = {K. Denecke},
title = {Varieties generated by two-element majority algebras and their equivalences},
journal = {Beitr\"age zur Algebra und Geometrie},
pages = {35--56},
year = {1986},
volume = {21},
zbl = {0619.08001},
url = {http://geodesic.mathdoc.fr/item/BAG_1986__21_138324/}
}
K. Denecke. Varieties generated by two-element majority algebras and their equivalences. Beiträge zur Algebra und Geometrie, Tome 21 (1986), pp. 35-56. http://geodesic.mathdoc.fr/item/BAG_1986__21_138324/